# SDR SWIA202052761

- Difficulty date: September 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- Engine: Ge CF34*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANSCOWL IS CRACKED UNDER Z STIFFENER AREA COMMON TO LATCH DOOR COMBING.  FOUND AFTER REMOVAL OF STIFFENER FOR FASTENER REPLACEMENT.  C-CHECK RO 9/21/2020.  REPAIRED LT UPPER TRANS COWL, REF MHIRJ REO.
